# SDR PLG42296G1

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N362BE
- Make and model: Saab 340B
- Aircraft serial: 340B291
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tube
- Part number: 7229161027
- Condition: Chafed
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, THE CREW NOTED A PUDDLE OF HYDRAULIC FLUID UNDER THE RT MLG (AIRCRAFT HAD BEEN PARKED FOR APPROXIMATELY 2.5 HRS WITH BRAKE SETS).  MAINTENANCE WAS CALLED TO THE AIRCRAFT.  MAINTENANCE INVESTIGATION DETERMINED THE FLUID LEAK WAS COMING FROM THE RT NACELLE FLAP COVE AREA.  FURTHER INVESTIGATION FOUND A BRAKE LINE WITH A PIN HOLE CHAFE IN AT A PHENOLIC CLAMP.  MAINTENANCE REPAIRED THE LINE AND RETURNED THE AIRCRAFT TO SERVICE.
